Advertisement

Infinite Dimensional Dynamical Systems

  • John Mallet-Paret
  • Jianhong Wu
  • Yingfei Yi
  • Huaiping Zhu

Part of the Fields Institute Communications book series (FIC, volume 64)

Table of contents

  1. Front Matter
    Pages i-viii
  2. S. Siegmund, T. S. Doan
    Pages 279-303
  3. Dmitry A. Vorotnikov
    Pages 481-496
  4. John Mallet-Paret, Jianhong Wu, Yingfei Yi, Huaiping Zhu
    Pages E1-E1

About this book

Introduction

This collection covers a wide range of topics of infinite dimensional dynamical systems generated by parabolic and hyperbolic partial differential equations, solitary equations, lattice differential equations, delay differential equations, and stochastic differential equations.

Infinite dimensional dynamical systems are generated by equations describing the evolution in time of systems whose status must be depicted in infinite dimensional phase spaces. Studying the long-term behaviors of such systems is important in our understanding of their spatiotemporal pattern formation and global continuation, and has been among the major sources of motivation and applications of new developments in nonlinear analysis and other mathematical theories. The theory of infinite dimensional dynamical systems has also increasingly important applications in the physical, chemical and life sciences.

This book collects 19 papers from 48 invited lecturers to the International Conference on Infinite Dimensional Dynamical Systems held at York University, Toronto, in September of 2008. As the conference was dedicated to Professor George Sell from University of Minnesota on the occasion of his 70th birthday, this collection reflects his pioneering work and influence in core areas of dynamical systems, including non-autonomous dynamical systems, skew-product flows, invariant manifolds theory, infinite dimensional dynamical systems, approximation dynamics, and fluid flows.

Keywords

hyperbolic partial differential equations infinite dimensional dynamical systems non-autonomous dynamical systems parabolic partial differential equations skew-product flows stochastic differential equations

Editors and affiliations

  • John Mallet-Paret
    • 1
  • Jianhong Wu
    • 2
  • Yingfei Yi
    • 3
  • Huaiping Zhu
    • 2
  1. 1.Division of Applied MathematicsBrown UniversityProvidenceUSA
  2. 2.Department of Mathematics and StatisticsYork UniversityTorontoCanada
  3. 3.Georgia Institute of TechnologySchool of MathematicsAtlantaUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4614-4523-4
  • Copyright Information Springer Science+Business Media New York 2013
  • Publisher Name Springer, New York, NY
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-1-4614-4522-7
  • Online ISBN 978-1-4614-4523-4
  • Series Print ISSN 1069-5265
  • Series Online ISSN 2194-1564
  • Buy this book on publisher's site
Industry Sectors
Aerospace